Thread: HELP!!! oral 1test/4ad
07-04-2004, 03:31 PM #1
HELP!!! oral 1test/4ad
Ok check it out guys i did two weeks of m1t and then followed up with no break 600mg 1test for a week then added 1 gram 4ad second week and about to start third week.
The past 4 days my urine has been burning bad and kidneys have a small ache to them. Ive upped the water and upped the cranberry also no change.
I am realy debating on ending my cycle now and not starting this week!
Does anyone think i can squeeze another week in without screwin the old kidneys or should I just end now.
Never had my urine burn before how bad a sign is it?
Anyone else had a similar experience off of ph?
07-04-2004, 04:01 PM #2Junior Member
- Join Date
- May 2004
- NY BABY
I took 1-ad before with know burning while i pissed, ive read research that shows that stuff causes cancer, i dont know if its tru but if i were you i wouldnt **** around with that, just wait till ur around 30 and do AAS this way it'll bypass your Digestive system, just my .02
07-04-2004, 04:19 PM #3
If your reffering to injections it still passes through your liver and kidneys just not first pass but that is how your body eliminates everything.
Too late for the aas started young but wont mess with for awhile
One reason im on this is because of the mass gainned without the aromatization.
And there arnt many roids that will put on mass without aromatization
07-04-2004, 04:54 PM #4
try upping your water intake i had the burning with 1ad in the morning but it went away
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)